# SDR AALA20001804

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AND RIGHT VERTICAL STABILIZER LUG PLATES CORRODED.  REMOVED, REPLACED LEFT AND RIGHT VERTICAL STABILIZER LUG PLATES SRM 53-02.  (M)
